# SDR P5CA2016061400137

- Difficulty date: June 12, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 8,247 hours, 2,253 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Clamp
- Part number: BACC10HS07
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENG HPSOV SENSING TUBE SUPPORT CLAMP BROKEN.  REPLACED CLAMP IAW AMM 70-50-00-912-001-H00, REV 118.
